# SDR ORJA9949

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 5912494501N
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT OKC, FORWARD PIT DOOR FRAME HAS CORROSION AT LOWER DOOR OPENING.  REMOVED AND REPLACED LOWER DOOR PAN IAW DC-9, SRM 53-05, FIG 44/51-10-4 AND 51-10-3.  (M)
